MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE TEXIUM INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE TEXIUM INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 24010-0007T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review for material# 24010-0007t and lot# 24085240 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 26aug2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
It was reported that bd alaris pump module smartsite texium infusion set was leaking the following information was received by the initial reporter with the following verbatim.It was reported by the customer that; the iv piggyback cytarabine chemo appeared to be leaking at the y-site above the pump.

Brand Name
BD ALARIS PUMP MODULE SMARTSITE TEXIUM INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21620909
Report Number9616066-2025-00552
Device Sequence Number8535777
Product Code FPA
UDI-Device Identifier10885403271021
UDI-Public(01)10885403271021(11)240826(17)270826(10)24085240
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number24010-0007T
Device Lot Number24085240
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Initial Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown